# SDR AALA20010012

- Difficulty date: January 3, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N1472B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11514
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD - FLT 879 - EN ROUTE HPN-ORD, ON TAXI TO GATE, DETECTED SMOKE IN CABIN.  TURNED OFF RECIRCULATING FANS AND TURNED TEMPERATURE CONTROL TO MANUAL FULL COLD.  ARRIVED ORD GATE WITHOUT FURTHER INCIDENT.  RAN BOTH PACKS WITH APU AIR AND ENGINE BLEED.  CYCLED RECIRCULATING FANS.  NO SMOKE OR ODOR NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
